# SDR SWIA201128657

- Difficulty date: June 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 22,566 hours, 19,276 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDGE CHAFED.  (C-CHECK)  REPLACED RIGHT AILERON LEADING EDGE PANEL PER SRM.
